# SDR SWAA2021031153402

- Difficulty date: March 6, 2021
- Submitted: March 11, 2021
- Operation: Air carrier
- Aircraft: N7745A
- Make and model: Boeing 737-7BD
- Aircraft serial: 33933
- Aircraft time: 43,931 hours, 22,252 cycles
- System (JASC): 2565 · Escape Slide
- Part: Skirt
- Condition: Out Of Position
- Location: L2 Door Slide
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

QC WALK - L2 AND R2 DOOR SLIDE SKIRT HITTING LOWER DOOR CUTOUT / RE-POSITION L2 AND R2 DOOR SLIDE SKIRT IN REF B737 AMM 25-66-01-400-803
